# SDR ORJA98234

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON FORWARD PIT FRAME AT FS 465 FROM STA 28L TO 28R.  REPAIRED DAMAGED FRAME IAW DC9 SRM 53-03 AND 51-30-2.  (M)
